I am on 14th day of PEP treatment only. Have side effects that i killing me i can not work and i can not study for my exams that i coming soon.the problem is i have a bad headace , gas , sleeping too much everyday, i can not even function normally. so my question to you what is the cause of this and how can i improve this feeling because my job is suffering big time and i can not even understand my study material at all.please help me because i can not function at all.FROM TV
I am sorry to hear about the side effects you are experiencing on your PEP regimen. I would strongly urge you to see your doctor who prescribed the regimen. He or she would be able to suggest treatment for your "gas" and your "headache." I also think that you are under a lot of stress...taking your PEP regimen in the throes of taking exams. Speaking to your doctor may also help in terms of stress relief. I would speak to your doctor and not abruptly stop your PEP treatment.